I take since 4 weeks 60mg Cymbalta medication and experience very low or no ejaculation. Does anybody have same or similar problems? Or/and shall I change for an other depression treatement?
Hi, Cym! All the antidepressants, to a greater or lesser degree, can cause sexual dysfunctions in some users.
If you can wait it out a little longer it may improve as your body adjusts to Cymbalta, but if it persists your doctor might be able to switch you to another AD with less chance of this side effect.
The ones that are considered to have a lesser chance of this side effect are Wellbutrin, Serzone, Remeron, and Viibryd.
Good luck and best wishes! WCV
That is one of the side effects of cymbalta... Your on a large does... Do not stop taking it before you talk to your doc you will suffer overwhelming withdrawl systems... If it does'nt get better have your doc ween you off of it... Try something else. Good luck. Bamboos,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.